Publications [#243441] of Richard T. Durrett

Papers Published

  1. Durrett, R, Multidimensional random walks in random environments with subclassical limiting behavior, Communications in Mathematical Physics, vol. 104 no. 1 (March, 1986), pp. 87-102, Springer Nature, ISSN 0010-3616
    (last updated on 2019/05/19)

    Abstract:
    In this paper we will describe and analyze a class of multidimensional random walks in random environments which contain the one dimensional nearest neighbor situation as a special case and have the pleasant feature that quite a lot can be said about them. Our results make rigorous a heuristic argument of Marinari et al. (1983), and show that in any d<∞ we can have (a)Xn is recurrent and (b)Xn∼(log n)2. © 1986 Springer-Verlag.